# SDR P2EA99147

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 957-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, ON THE EXTERNAL FUSELAGE FROM BS 957 TO BS 1016, STRINGER 22L WAS FOUND WITH CORROSION.  REPAIRED FUSELAGE NR 22 LEFT STRINGER SECTION BETWEEN BS 952 AND BS 1016 DUE TO CORROSION PER SRM 53-10-03 FIGURE 1.  (M)
